# SDR AALA202203256115

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 23,301 hours, 11,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide Raft
- Part number: D30664515
- Part serial: M9313
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 20,547 hours, 9,402 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AGENT REPORTS 1L CABIN DOOR ENTRY DOOR GUSTLOCK DOES NOT ENGAGE. REPLACED L1 SLIDE RAFT PER JOB CARD 26L0025011.
